Testicular atrophy

Testicular Atrophy

Testicular atrophy

to get instant updates about 'Testicular Atrophy' on your MyPage. Meet other similar minded people. Its Free!

X 

All Updates


Description:
Testicular atrophy is a medical condition in which the male reproductive organ (the testes, which in humans are located in the scrotum) diminish in size and may be accompanied by loss of function. This does not refer to temporary changes, such as those brought on by cold.

Some medications can cause testicular atrophy. Anabolic-Androgenic Steroids (AAS) can cause testicular atrophy by reducing the amount of luteinizing hormone (LH) produced by the pituitary gland. LH stimulates the testicles to produce testosterone. Testicular atrophy caused by steroid use can be prevented by taking hCG, a drug which mimics the effect of LH. However, hCG will simply address the symptoms. Endogenious levels of anabolic-androgenic steroids will remain the cause, and testicular atrophy will continue until the male body regains homeostasis. It is unclear how long hCG can be administered to a male on anabolic-androgenic steroids before desensitization occurs.

See also



References



External links








Read More

No feeds found

All
wait Posting your question. Please wait!...


No updates available.
No messages found
Tell your friends >
about this page
 Create a new Page
for companies, colleges, celebrities or anything you like.Get updates on MyPage.
Create a new Page
 Find your friends
  Find friends on MyPage from